MathSciNet Relay Station
MathSciNet bibliographic data
MR2393427 (2009e:17013) 17B20 (17B56 22E67 22E70)
Kumar, Shrawan On the Cachazo-Douglas-Seiberg-Witten conjecture for simple Lie algebras. J. Amer. Math. Soc. 21 (2008), no. 3, 797–808.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement